# SDR USAA2009052691277

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 29,615 hours, 10,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2878
- Condition: Low Pressure
- Location: R4 Door
- Part time: 29,615 hours, 10,542 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4210259 - FLT 755-LAX - EMERGENCY EQUIPMENT - R4 SERVICE DOOR ASSIST BOTTLE @ 800 PSI. MAINTENANCE SERVICED DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-03-614-001.
